JournalsjstVol. 2, No. 2pp. 203–223

Optimal lower bound of the resonance widths for a Helmholtz tube-shaped resonator

  • André Martinez

    Università di Bologna, Italy
  • Laurence Nédélec

    Stanford University, USA
Optimal lower bound of the resonance widths for a Helmholtz tube-shaped resonator cover
Download PDF

Abstract

The study of the resonances of theHelmholtz resonator has been broadly described in previous works (see [11] and references therein). Here, for a simple 2-dimensional resonator in the shape of a tube, we analyze the transition zone where oscillations start to appear. Following a careful analysis, we obtain an optimal lower bound of the width of the resonances.

Cite this article

André Martinez, Laurence Nédélec, Optimal lower bound of the resonance widths for a Helmholtz tube-shaped resonator. J. Spectr. Theory 2 (2012), no. 2, pp. 203–223

DOI 10.4171/JST/27